# SDR SWIA200514940

- Difficulty date: April 29, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 838 hours, 497 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 455
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 164 hours, 112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FAULT STATUS MESSAGE ON CLIMBOUT.  REPLACED NR 1 SSCU IAW 27-61-05.  OPERATIONAL CHECK GOOD.
